# SDR RRXA003819

- Difficulty date: August 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NPN
- Condition: Punctured
- Location: Xrs 162.263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND PUNCTURE DAMAGE TO O/B END OF #2 GROUND SPOILER ON L/H WING AT STA. XRS162.263, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW EO#00-196 WITH APPROVED 8110-3 DATED 08/14/00.
